# SDR VNAA202205031111

- Difficulty date: April 30, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N581NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15384
- Aircraft time: 14,530 hours, 13,149 cycles
- System (JASC): 3251 · Steering Unit
- Part: None
- Condition: None
- Component: Steering Manifo
- Component part number: 530005
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

INTERROGATED MDC FOUND B1 CODE 007465. REMOVED AND REPLACED NWS MANIFOLD IAW CRJ 900 AMM 32-51-50-000/400-801. PERFORMED OPS TEST OF NWS MANIFOLD IAW CRJ 900 AMM 32-51-50-400-801.OPS CHECK GOOD.
